# SDR ZW0A0201701

- Difficulty date: February 8, 2002
- Submitted: February 11, 2002
- Operation: Air carrier
- Aircraft: N971TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53621
- Aircraft time: 7,466 hours, 3,976 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 408822101
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE AFT LEFT AND RT OVERWING EMERGENCY OVERHEAD LIGHTS, AND THE ROW 13 EGRESS LIGHT, WERE INOPERATIVE.  REPLACED THE BATTERIES IN THE BATTERY PACK FOR THE OVERWING LIGHTS, AND THE LAMP P/N 7732 FOR THE EGRESS LIGHT.
